A1 Journal article (refereed)
Generalized Lebesgue points for Sobolev functions (2017)

Karak, N. (2017). Generalized Lebesgue points for Sobolev functions. Czechoslovak Mathematical Journal, 67 (1), 143-150. doi:10.21136/CMJ.2017.0405-15

JYU authors or editors

Publication details

All authors or editors: Karak, Nijjwal

Journal or series: Czechoslovak Mathematical Journal

ISSN: 0011-4642

Publication year: 2017

Volume: 67

Issue number: 1

Pages range: 143-150

Publisher: Academy of Sciences of the Czech Republic; Springer

Publication country: Czechia

Publication language: English

DOI: https://doi.org/10.21136/CMJ.2017.0405-15

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/53839

Web address where publication is available: https://arxiv.org/abs/1506.08026

Free keywords: Sobolev space; metric measure space; median; generalized Lebesgue point

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1

Last updated on 2020-17-10 at 22:06